# SDR AALA202207135088

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 71,432 hours, 32,860 cycles
- System (JASC): 2700 · Flight Control System
- Part: Accelerometer
- Part number: J172ABM01
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH AUTO PILOT OFF, CONTINUOUS NOSE DOWN PRESSURE REQUIRED TO MAINTAIN LEVEL FLIGHT OR CORRECT CLIMB ANGLE. WITHOUT PRESSURE THE AIRCRAFT PITCHES NOSE UP CONTINUOUSLY. MAINTENANCE REPLACED #2 ELEVATOR AILERON COMPUTER (ELAC) PER AMM 27-93-24. (AALA202207130949) ALSO REPLACED ACCELEROMETER (12CE4) PER AMM 27-92-16. (AALA202207135088) SATISFACTORY OPERATIONAL CHECKS WERE ACCOMPLISHED.
